Alert archive / Louisiana / Flash Flood Warnings in 2014

Flash Flood Warning 6, NWS Lake Charles, LA

May 28, 2014Calcasieu Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at May 28, 2014, 7:27 AM CDT for Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2014, 7:27 AM CDT (12:27 UTC)
Expired
May 28, 2014, 11:15 AM CDT
In force
4 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Calcasieu Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:30 AM CDTFLASH FLOODLake Charles, LASEVERAL PICUTRES RECEIVED OF FLOODING ALMOST ENTERING STRUCTURES IN DOWNTOWN LAKE CHARLES.
May 28, 7:33 AM CDTFLASH FLOOD2 Nw Holmwood, LASTATE POLICE REPORTS FLOODING OF HWY 397 IS FLOODED BETWEEN 90 AND I-10 IS FLOODED.
May 28, 7:44 AM CDTFLASH FLOODLake Charles, LASIGNIFICANT STREET FLOODING REPORTED ON SEVERAL STREETS IN LAKE CHARLES.
May 28, 8:00 AM CDTFLASH FLOODSulphur, LAPICTURES OF SIGNIFICANT FLOODING AROUND SULPHUR AREA.
May 28, 9:14 AM CDTFLASH FLOOD3 Sw Lake Charles, LAPUBLIC REPORT OF A HOME TAKING ON WATER IN HYDE PARK SUBDIVISION.
May 28, 11:00 AM CDTFLASH FLOOD5 Nnw Jennings, LAHOUSE FLOODED WITH WATER FROM HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 0.5 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WGUS54 KLCH 281227
FFWLCH
LAC019-053-281615-
/O.NEW.KLCH.FF.W.0006.140528T1227Z-140528T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
727 AM CDT WED MAY 28 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...LAKE CHARLES REGIONAL AIRPORT...
  WESTLAKE...SULPHUR...MOSS BLUFF...LAKE CHARLES...IOWA...HAYES...
  JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...WELSH...JENNINGS...FENTON...

* UNTIL 1115 AM CDT

* AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORMS EXTENDING FROM SULPHUR TO     
  NEAR JENNINGS. A FEW MEASURED REPORTS WITHIN THE PAST HOUR         
  INDICATE 1.5 TO 2 INCHES OF RAIN HAS FALLEN WITH THE PAST HOUR IN  
  THIS BAND. RADAR AND RAIN GAGE ESTIMATES OF 3 TO 6 INCHES OF RAIN  
  HAS FALLEN ALREADY IN THE WARNED AREA WITH ADDITIONAL 2 TO 4       
  INCHES POSSIBLE IN THE NEXT FEW HOURS. .

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  PINE ISLAND...BULLER...BUHLER...LEBLEU SETTLEMENT AND GILLIS.
  
  SOME OF THE DRAINAGE SYSTEMS THAT WILL BE AFFECTED INCLUDE BUT ARE 
  NOT LIMITED TO BAYOU CHOUPIQUE...ENGLISH BAYOU...KENNER GULLEY AND 
  CONTRABAND BAYOU IN CALCASIEU PARISH. GUM GULLEY...BAYOU CHENE AND 
  WEST BAYOU GRAND MARAIS IN JEFFERSON DAVIS PARISH.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3007 9350 3035 9353 3044 9284 3044 9278
      3045 9277 3047 9262 3039 9261 3038 9263
      3032 9262 3032 9263 3031 9262 3023 9263
      3016 9261 3014 9263 3009 9262

$$

BRAZZELL
1 follow-up statement
410 
WGUS74 KLCH 281459
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
959 AM CDT WED MAY 28 2014

LAC019-053-281615-
/O.CON.KLCH.FF.W.0006.000000T0000Z-140528T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALCASIEU LA-JEFFERSON DAVIS LA-
959 AM CDT WED MAY 28 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
JEFFERSON DAVIS AND EASTERN CALCASIEU PARISHES...

AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAINFALL HAS MOVED TO THE EAST OF THE AREA. HOWEVER 
THE AREA HAS RECEIVED ANYWHERE FROM 3 TO 8 INCHES RAIN ACROSS MUCH 
OF CALCASIEU PARISH AND 4 TO 9 INCHES OF RAIN ACROSS JEFFERSON DAVIS 
PARISH. WHILE THE WATER IS FALLING ON THE VERY SMALL DRAINAGE SYSTEM 
THE LARGER CREEKS AND BAYOUS ARE STILL RISING AND ADDITIONAL AREAS 
OF NEW FLOODING ARE POSSIBLE. SOME OF THESE LARGER SYSTEMS THAT WILL 
CONTINUE TO RISE...INCLUDE BUT ARE NOT LIMITED TO BLACK 
BAYOU...ENGLISH BAYOU...BAYOU D'INDE...BAYOU CHOUPIQUE...INDIAN 
BAYOU AND HOUSTON RIVER IN CALCASIEU PARISH AND GUM GULLY...BAYOU 
ARCENEAUX AND BAYOU CHENE IN JEFFERSON DAVIS PARISH.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOSS BLUFF...
PINE ISLAND...BULLER...BUHLER...GILLIS AND FENTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3007 9350 3035 9353 3044 9284 3044 9278
      3045 9277 3047 9262 3039 9261 3038 9263
      3032 9262 3032 9263 3031 9262 3023 9263
      3016 9261 3014 9263 3009 9262

$$

BRAZZELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:39 AM CDT, 48 minutes earlier.

Area forecast discussion, May 28, 6:39 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
639 AM CDT WED MAY 28 2014

.DISCUSSION...
FOR THE 28/12Z TAF ISSUANCE.

&&

.AVIATION...
A DISTURBANCE ROTATING AROUND AN UPPER LEVEL LOW...WILL PUSH
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS MORNING.
THIS ACTIVITY WILL MOVE PAST KBPT BY THE BEGINNING OF THE TAF
PERIOD...KLCH AND KAEX BY 28/14Z AND KLFT/KARA 28/16Z. FREQUENT
LIGHTNING...WIND GUSTS TO 35 KNOTS...AND MVFR/IFR CEILINGS AND
VISIBILITIES WILL LIKELY OCCUR WITH THE COMPLEX OF STORMS. EXPECT
A BREAK IN THE THUNDERSTORM ACTIVITY THEN...UNTIL LATER THIS
AFTERNOON...AROUND 28/21Z...WHEN STORMS ARE EXPECTED TO REDEVELOP.

RUA

&&

.PREV DISCUSSION... /ISSUED 446 AM CDT WED MAY 28 2014/

SYNOPSIS...A CUT OFF UPPER LEVEL LOW DRIFTING SOUTHEAST OUT OF
NORTHEAST TEXAS AND EMBEDDED IN COMBINED MOISTURE FIELDS FROM THE
GULF AND THE PACIFIC WILL CONTINUE TO PULSE PERIODS OF
THUNDERSTORMS WITH HEAVY RAINFALL. AS THIS LOW STALLS OVER
LOUISIANA AND SOUTHEAST TEXAS...PERIODS OF THUNDERSTORMS WITH
HEAVY RAINFALL ARE LIKELY TO CONTINUE INTO FRIDAY.

SHORT TERM...UPPER LEVEL DIFLUENCE WILL CONTINUE ALONG WITH COLD
POOLING ALOFT ASSOCIATED WITH THE UPPER LOW TO PRODUCE PERIODS OF
HEAVY RAINFALL. KEPT TEMPS BELOW GUIDANCE BY DAY DUE TO CLOUD
COVER AND RAINCOOLED AIR. HIGH MOISTURE CONTENT AND WET GROUNDS
DURING THE OVERNIGHTS SHOULD RESULT IN SOMEWHAT HIGHER COMPARED
WITH THE MOS. DUE TO THE PULSING NATURE OF THE PRECIP WENT CLOSER
TO THE MORE CONSERVATIVE NAM ON POPS...STILL LIKELY FOR MOST OF
THE AREA. MENTIONED HEAVY RAINFALL AS PRECIP WATER VALUES APPROACH
2 INCHES.

LONG TERM...RAINS SHOULD TAPER OF ON SUNDAY AS THE LOW EVENTUALLY
SPINS DOWN AND WEAKENS, REPLACED BY A WEAKNESS IN THE UPPER LEVEL
RIDGE AND EVENTUAL STRENGTHENING OF THE BERMUDA SURFACE RIDGE BY
MONDAY.

HYDROLOGY...EXPECTING UPWARDS OF 4 INCHES OF ADDITIONAL RAINFALL
THROUGH FRIDAY. MANY LOCATIONS HAVE RECEIVED OVER AN INCH ALONG
THE I-10 CORRIDOR. THE FLOOD WATCH WILL LIKELY BE EXTENDED BEYOND
THIS AFTERNOON. THE HEAVIEST RAINFALL LOOKS TO SHIFT TO THE EAST
OF THE AREA LATER ON THURSDAY. BEGINNING TO ISSUE RIVER FLOOD WARNINGS.
INITIALLY FOR THE VERMILION RIVER DUE TO ONGOING RAINFALL. MAY SEE
OTHERS ARE EXPECTED TO APPROACH OR SURPASS FLOOD STAGE IN A COUPLE
OF DAYS. SEE THE LATEST RIVER FLOOD STATEMENTS AND WARNINGS FOR DETAILS.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  81  68  84  70  86 /  70  70  50  40  50
KBPT  82  67  84  71  87 /  70  60  50  30  50
KAEX  79  70  82  69  86 /  70  70  70  40  50
KLFT  79  71  82  71  86 /  70  70  60  40  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
     WEST CAMERON.

TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
     NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

GM...NONE.
&&
Hazardous weather outlook, May 28, 5:09 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 AM CDT WED MAY 28 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
291015-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
509 AM CDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH CONTINUES TODAY AS A CUT OFF LOW CONTINUES TO
MEANDER SOUTHEAST OUT OF NORTHEAST TEXAS AND SETTLING OVER
SOUTHEAST TEXAS AND LOUISIANA. AN ADDITIONAL TWO INCHES OF RAIN WILL
BE POSSIBLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER TWO INCHES OF RAINFALL WILL BE POSSIBLE THURSDAY INTO FRIDAY.
THE UPPER LOW EVENTUALLY WEAKENS WITH LESSER AMOUNTS OF RAINFALL THIS
WEEKEND. THE BERMUDA RIDGE SHOULD BUILD INTO THE AREA NEXT WEEK WITH
DRY CONDITIONS STARTING MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-291015-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
509 AM CDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR STRONG THUNDERSTORMS...OTHERWISE
LIGHT SOUTHERLY WINDS WILL CONTINUE WITH SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF BEYOND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SWEENEY

In the hours before

Local storm report, May 28, 5:37 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
537 AM CDT WED MAY 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      VIDOR                   30.13N 94.00W
05/28/2014                   ORANGE             TX   BROADCAST MEDIA

            KFDM TV IN BEAUMONT RELAYED SEVERAL REPORTS OF STREET
            FLOODING BEGINNING TO OCCUR ALONG SECONDARY ROADS ORANGE
            ST AND SARGENT ST IN VIDOR.

&&

DJONES
Special weather statement, May 28, 6:16 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
616 AM CDT WED MAY 28 2014

LAZ041-042-073-074-281215-
CALCASIEU LA-JEFFERSON DAVIS LA-WEST CAMERON LA-EAST CAMERON LA-
616 AM CDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS AND
CAMERON PARISHES UNTIL 715 AM CDT...

AT 612 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF CARLYSS...MOVING EAST
AT 20 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...CARLYSS...SULPHUR...BUHLER...HEBERTS MARINA...GRAND LAKE AND
WESTLAKE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2991 9373 3037 9351 3041 9325 3040 9314
      3042 9312 3000 9309 2997 9328 3003 9328
      3005 9330 3005 9332 2997 9333

RUA
Local storm report, May 28, 7:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 AM CDT WED MAY 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     LIGHTNING        SCOTT                   30.24N 92.09W
05/28/2014                   LAFAYETTE          LA   FIRE DEPT/RESCUE

            AT LEAST ONE HOME HAD A REPORTED FIRE DUE TO A LIGHTNING
            STRIKE.

&&

JSWEENEY
Local storm report, May 28, 7:11 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
711 AM CDT WED MAY 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      CHURCH POINT            30.40N 92.21W
05/28/2014                   ACADIA             LA   PUBLIC

            MAIN STREET AND GAYLE DRIVE FLOODED.

&&

BRAZZELL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:50 PM CDTRiver Flood WatchLCH3 days
May 27, 9:53 PM CDTSpecial Weather StatementLCHEvangeline, Saint Landry82 min
May 27, 11:11 PM CDTSpecial Weather StatementLCHSaint Landry34 min
May 28, 4:42 AM CDTRiver Flood WarningLCHLafayette, Vermilion10 days
May 28, 6:16 AM CDTSpecial Weather StatementLCHCalcasieu59 min
May 28, 6:35 AM CDTAreal Flood AdvisoryLCHCalcasieu, Jefferson Davis3 hr
May 28, 6:49 AM CDTFlash Flood WarningLCHAcadia, Lafayette, Saint Landry4 hr
May 28, 7:25 AM CDTSpecial Marine WarningLCH95 min
May 28, 8:03 AM CDTSpecial Weather StatementLCHCameron, Jefferson Davis27 min
May 28, 8:30 AM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion2 hr
May 28, 8:34 AM CDTSpecial Weather StatementLCHAcadia, Lafayette, Vermilion41 min
May 28, 9:11 AM CDTSpecial Weather StatementLCHLafayette, Vermilion49 min
May 28, 9:41 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin4 days
May 28, 9:54 AM CDTSpecial Weather StatementLCHLafayette, Saint Martin51 min
May 28, 9:59 AM CDTSpecial Marine WarningLCH91 min
May 28, 10:52 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more4 hr
May 28, 11:01 AM CDTFlash Flood WarningLCHJefferson Davis3 hr
May 28, 11:05 AM CDTAreal Flood WarningLCHCalcasieu4 hr
May 28, 11:42 AM CDTSpecial Weather StatementLCHSt. Mary63 min
May 28, 1:09 PM CDTAreal Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion12 hr
May 28, 1:57 PM CDTAreal Flood WarningLCHJefferson Davis12 hr
May 28, 2:43 PM CDTAreal Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more12 hr

Nearby

Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.